Solutions of nonlinear boundary value problems of the shallow theory of shells of revolution
Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1970-1977
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_11_a14,
author = {V. V. Mel'nik},
title = {Solutions of nonlinear boundary value problems of the shallow theory of shells of revolution},
journal = {Differencialʹnye uravneni\^a},
pages = {1970--1977},
year = {1985},
volume = {21},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_11_a14/}
}
V. V. Mel'nik. Solutions of nonlinear boundary value problems of the shallow theory of shells of revolution. Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1970-1977. http://geodesic.mathdoc.fr/item/DE_1985_21_11_a14/